MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR FOGARTY; FOGARTY ARTERIAL EMBOLECTOMY CATHETER

EDWARDS LIFESCIENCES PR FOGARTY; FOGARTY ARTERIAL EMBOLECTOMY CATHETER
Model Number 120803F
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fogarty arterial embolectomy 120803f balloon tip burst in a patient during a procedure.No patient injury was reported and no demographics were available.There will be no product return.
 
Additional Manufacturer Narrative
The device was not returned therefore no evaluation could be performed since no objective evidence such as product samples, imagery, or videos was provided for investigation.The lot number was not provided thus a device history record was not reviewed.As such, based on available information, a definite root cause is unable to be determined at this time.The reported malfunction could not be confirmed since no product samples nor images was provided, however, there are manufacturing controls to avoid potential causes related to the malfunction such as 100% visual inspction, manufacturing continuous monitor sampling, and qa sampling inspection.Complaint histories for all reported events are reviewed against trending control limits, and any excursions above the control limits are assessed and documented as part of this monthly review.

Brand Name
FOGARTY
Common Device Name
FOGARTY ARTERIAL EMBOLECTOMY CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco 00610
*  00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco 00610
*   00610
Manufacturer Contact
erika bonilla
one edwards way
irvine, CA 92614
MDR Report Key20297195
Report Number2015691-2024-07344
Device Sequence Number8866596
Product Code DXE
UDI-Device Identifier00690103043280
UDI-Public00690103043280
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
PREAMEND
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number120803F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Initial Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown